# SDR COMA9710094

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 16,999 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED IN LOWER LEFT CORNER.  REPLACED CAPTAIN'S WINDSHIELD.
